# SDR SIMA20140213009

- Difficulty date: February 13, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,503 hours, 20,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Part serial: 125
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT STRIPS NR 1, NR 2 & NR 5 HAVE EXPOSED WIRES.  R & R PROXIMITY LIGHT STRIP NR 1, NR 2 & NR 5 INTO LIGHT STRIP COVER PANEL AS REQUIRED.  SEE BOW 149832 FOR INSTALLATION OF PROXIMITY LIGHT STRIP COVER PANEL & OPERATIONS CHECK.
